Ask an expert
Question

04 Apr 2006

sex drive and ovulation
I have been using Triphasil for a month and a half and find that when i reach ovulation, my sex drive takes a dive. My vagina also becomes dry. Is this normal does it have anything to do with the pill? My sex drive was wild b4 the pill....plse advice
Answer 417 views
Expert
Sexologist
sexy

01 Jan 0001

I would think that a month and a half is a very short time period to make this observation, however what you describe is some of the side effects of the pill. I would suggest you return to the health care professional that prescribed the Pill and discuss your concerns and maybe change the pill to Yasmin. Also try Astroglide water based lubrication during intercourse. There are many reasons for deminished vaginal lubrication.

E Mc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.